# SDR DALA2021090305218

- Difficulty date: July 17, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 75,582 hours, 28,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 F/A SAID SMALL 2 PC PART FELL OFF FROM BEHIND 1L DOOR HANDLE. CORRECTIVE ACTION: INSTALLED COVER PLATE ON 1L DOOR AND OPS CHKS GOOD. REF B757 AMM 52-11. (7324531)
